Bouche, Thierry
Convergence de la métrique de Fubini-Study d'un fibré linéaire positif
Annales de l'institut Fourier, Tome 40 (1990) no. 1 , p. 117-130
Zbl 0685.32015 | MR 91d:32040 | 7 citations dans Numdam
doi : 10.5802/aif.1206
URL stable : http://www.numdam.org/item?id=AIF_1990__40_1_117_0

Soit E, un fibré linéaire positif au-dessus d’une variété complexe compacte. Nous montrons que la fonction de distorsion définie par le rapport entre la métrique initiale et la métrique de Fubini-Study de E k admet un équivalent lorsque k tend vers l’infini. Ceci améliore les encadrements de Kempf et Ji sur les variétés abéliennes, et les étend à toute variété projective. La démonstration repose sur le calcul d’un équivalent pour le noyau de la chaleur, avec contrôle de la convergence par rapport au temps.
Let E be a positive line bundle over a compact complex manifold. We show that the distortion function defined by the quotient of the initial metric by the Fubini-Study metric of E k admits an equivalent when k tends to infinity. This improves the previous inequalities given by Kempf and Ji over Abelian varieties, and extends them to any projective manifold. The proof rests upon the computation of an equivalent for the heat kernel, with control of the convergence with respect to the time parameter.

Bibliographie

[1] J.-M. Bismut, Demailly's asymptotic inequalities : a heat equation proof, J. Funct. Anal., 72 (1987), 263-278. MR 88j:58131 | Zbl 0649.58030

[2] Th. Bouche, Inégalités de Morse holomorphes pour un fibré linéaire à courbure dégénérée, à paraître, Prépublication de l'Institut Fourier, n°142, Grenoble (1990).

[3] J.-P. Demailly, Champs magnétiques et inégalités de Morse pour la d"-cohomologie, Ann. Inst. Fourier, Grenoble, 35-4 (1985), 189-229. Numdam | MR 87d:58147 | Zbl 0565.58017

[4] J.-P. Demailly, Holomorphic Morse Inequalities, Lectures given at the AMS Summer Institute, July 1989, to appear.

[5] H. Hess, R. Schrader, D.A. Uhlenbock, Kato's inequality and the spectral distribution of Laplacians on compact Riemannian manifolds, J. Differential Geom., 15 (1980), 7-38. MR 82g:58090 | Zbl 0442.58032

[6] S. Ji, Inequality for distortion function of invertible sheaves on Abelian varieties, Duke Math. J., 58-3 (1989), 657-667. MR 91a:14025 | Zbl 0711.14024

[7] G. Kempf, Metric on invertible sheaves on Abelian varieties, preprint 1988.

[8] H.P. Mac Kean Jr., I.M. Singer, Curvature and the eigenvalues of the laplacian, J. Differential Geom., 1 (1967), 43-69. MR 36 #828 | Zbl 0198.44301

[9] S. Minakshisundaran, Å Pleijel, Some properties of the eigenfunctions of the Laplace Operator on Riemannian manifolds, Can. J. Math., 1 (1949), 242-256. MR 11,108b | Zbl 0041.42701

[10] B. Simon, Kato's inequality and the comparison of semi-groups, J. Funct. Anal., 32 (1979), 97-101. MR 80e:47036 | Zbl 0413.47037

[11] G. Tian, Kähler metrics on algebraic manifolds, Ph. D. Thesis, Harvard University, 57 p., 1988.